Adverse Drug Reactions to the Nine-Month All-Oral and 18-Month Regimens for Multidrug-Resistant Tuberculosis in Indonesia
Informasi Publikasi
- Jurnal / Prosiding
- The International Journal of Risk & Safety in Medicine
- DOI / ISSN
- https://doi.org/10.1177/09246479251370581
- Keterangan
- Internasional (Scopus Q3)
Abstrak / Deskripsi
The treatment of multidrug-resistant (MDR) tuberculosis (TB) requires the long-term administration of multiple second-line drugs in combination therapy. We investigated the ADRs to a nine-month all-oral regimen (i.e., pyrazinamide, ethambutol, high-dose isoniazid, levofloxacin, bedaquiline, and clofazimine) and a longer 18-month regimen (i.e., levofloxacin, bedaquiline, linezolid, clofazimine, and cycloserine) for MDR-TB during the first four months of treatment. The patients in this cohort study were recruited from three referral hospitals in Indonesia. The inclusion criteria were patients aged 18 years diagnosed with MDR-TB who received either the nine-month all-oral or 18-month regimens. We used the causality assessment categories from the WHO–Uppsala Monitoring Center. A total of 60 patients were included in this study. The ADRs included nausea and/or vomiting (48.3%), arthralgia (38.3%), prolonged QTcF interval (30.0%), among others. One case of prolonged QT interval in a grade 3 ADR was observed, in which the 18-month regimen was modified during the first four months of treatment. In the first four months of treatment, the predominant ADRs were nausea and/or vomiting, arthralgia, and prolonged QT interval. This study showed that active patient monitoring is needed. Adverse drug reactions, multidrug-resistant tuberculosis, longer 18-month regimen, nine-month all-oral regimen, shorter regimen.